# SDR USAA2015031600001

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 65,148 hours, 9,008 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SAYS CHECK DOOR PRESS 3R.  SERVICED 3R DOOR ASSIST BOTTLE.  LEAK CHECK OK.  OK FOR SERVICE.
